# SDR HALA0000159

- Difficulty date: June 4, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 258668750
- Part serial: 09801878
- Condition: Failed
- Location: Roll Axis
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 197 - HNL - AIRCRAFT MADE UNCOMMANDED ROLL TO RIGHT AT TOP OF DESCENT WITH AUTOPILOT ENGAGED.  TURN KNOB IS WINGS LEVEL DETENT NAV SELECTOR IN TURN KNOB MODE.  ALSO, VOR COURSE WAS COMING ALIVE AT SAME TIME, ALTHOUGH NAV/LOC WAS NOT SELECTED.  REPLACED ROLL AXIS COMPUTER.  GROUND CHECK OK.  (M)
